Search Results

Filter
  • 1-10 of  60 results for ""Mathematical Models""
Item request has been placed! ×
Item request cannot be made. ×
  Processing Request
Academic Journal

MATHEMATICAL MODELS AND EQUILIBRIUM IN IRREVERSIBLE MICROECONOMICS.

Subjects: *MATHEMATICAL models; *MICROECONOMICS; *ECONOMIC equilibrium

  • Source: Interdisciplinary Description of Complex Systems. Jul2010, Vol. 8 Issue 1, p13-23. 11p.

Record details

×
Academic Journal

A Better Budget Rule

Subjects: Finance Reform; Financial Policy; Fiscal Capacity

  • Source: Journal of Policy Analysis and Management, v28 n3 p463-478 Sum 2009. 16 pp.

Record details

×
Academic Journal

The Viner-Wong Envelope Theorem.

Subjects: Capital; Costs; Diagrams

  • Source: Journal of Economic Education, v30 n1 p75-79 Win 1999.

Record details

×
Academic Journal

Morphological similarities between DBM and a microeconomic model of sprawl.

Subjects: *MORPHOLOGY; *BREAKDOWN (Electricity); *MATHEMATICAL models

  • Source: Journal of Geographical Systems. Mar2011, Vol. 13 Issue 1, p31-48. 18p. 1 Black and White Photograph, 4 Diagrams, 2 Graphs.

Record details

×
  • 1-10 of  60 results for ""Mathematical Models""